# SDR R61A201909030984

- Difficulty date: September 3, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 17039187001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CKS FOUND CRACK ON LT IB AFT FLAP FITTING. MX REMOVED AND REPLACED LT IB AFT FLAP FITTING PN 170-39187-001 IAW AMM 57-52-00-000-801-A. FOR DETAILS OF WORK PERFORMED SEE NRC# 4500442-5000-0003. AC WAS RETURNED TO SERVICE.
